# SDR AALA201706069030

- Difficulty date: May 30, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500000
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT Y1450, STRINGER 23L, BETWEEN FRAME 65 AND 66.  REPLACED THE FLOOR SUPPORT SRM 51-42-11, AND DRAWING D53472035.
